# SDR UPS03441128

- Difficulty date: July 23, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B07935194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT TUNNEL TORQUE BOX STA 340 IN BETWEEN STR 42 AND STA 43 CHORD FOUND CORRODED.  THE CORD REPLACED IAW SRM 51-10-01 P8. (CORROSION REMOVED - BLEND  OUT DEPTH 0.050 WIDTH 1 INCH LENGTH 1 INCH OUT OF SRM 53-10-01 FIG 1 LIMITS.
